# SDR CALA2015081894227

- Difficulty date: August 17, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 61,296 hours, 23,892 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBE FELT IN COCKPIT & FWD GALLEY ON CLIMB OUT, FL 27O TO FL 340, 280 KIAS, NO VIBES LVL.  REPLACED NLG AFT DOORS BUSHINGS & BOLTS IAW MM 32-22-13-410-001-A.
